# SDR AALA201909229010

- Difficulty date: August 16, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 48,938 hours, 31,721 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD ATTACHMENT FITTING CRACKED BETWEEN FR 42 AND FR 43 BETWEEN S41R AND S42R. REPLACED FITTING PER SRM 51-72-11.
